Vol. 8 No. 1 (2018)


     1. On some generalized results of fractional derivatives I

AUTHOR: F.Y. AYANT        DOWNLOAD

     2. On general multiple Eulerian integrals involving the modified multivariable H-function, a general class of polynomials and S generalized Gauss hypergeometric function

AUTHOR: F.Y. AYANT                                       
DOWNLOAD

     3.  On general multiple Eulerian integrals involving the modified multivariable H-function , a general class of polynomials and the Aleph-function of one variable


AUTHOR: F.Y. AYANT                                   
DOWNLOAD



 

Make a free website with Yola